# SDR DHL2006754511

- Difficulty date: May 13, 2006
- Submitted: June 27, 2006
- Operation: Air carrier
- Aircraft: N754DH
- Make and model: Boeing 727223
- Aircraft serial: 22008
- Aircraft time: 61,652 hours, 30,725 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE L/E AFT FLAP DENT O/B HINGE.  EVALUATED DENT A/Y= 4/.40= .10 FOUND TO BE OUT OF LIMITS IAW B727 SRM 57-50-1 FIG 1.  REMOVED LEFT I/B AFT FLAP ASSY IAW B727 MM 27-51-03, CUT OUT DAMAGED AREA DIM 23.5 X 14.25 INCHES IAW B727 SRM 57-50-4 FIG 11, FAB FILLER SKIN MAT USED 2024T3 .040 PO 9003212 DIM 23.5 X 14.25 INCHES AND DOUBLER REPAIR MAT. USED 2024T3 .050 PO 9003230 DIM 14.25 X 6 INCHES IAW B727 SRM 57-50-4 FIG 11.  TREATED AND PRIME PARTS AND AREA IAW B727 SRM 51-10-2, INSTALLED REPAIR IAW B727 SRM 57-50-4 FIG 11 AND 51-30-2.
